# SDR MALA010770

- Difficulty date: November 9, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: HTE94904
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

After Takeoff on Flight #3557, Red gear intransit light illuminated, also light in Gear Handle tried to recycle, unsuccessful.  Light went out after 30 minutes.  Flight diverted to DTW due to full load, repair and spare.  Maintenance removed and repaired Landing Gear Selector Valve PN HTE9490-4.  All work done IAW RJ85 MM 32-20.  All checks good at this time.
